Volume 4, Issue 3-4
On an Interface Problem with a Nonlinear Jump Condition, Numerical Approximation of Solutions

G. Hetzer & A. J. Meir

Int. J. Numer. Anal. Mod., 4 (2007), pp. 519-530

Preview Full PDF BiBTex 0 414
  • Abstract

In this paper we describe a one-dimensional interface problem for the heat equation, with a nonlinear (quadratic) jump condition at the interface. We derive a numerical method for approximating solutions of this nonlinear problem and provide some results from numerical experiments. The novelty of this problem is precisely this nonlinear (quadratic) jump condition, and it arises in the study of polymeric ion-selective electrodes and ion sensors.

  • History

Published online: 2007-04

  • Cited by